MAUDE Adverse Event Report: DEPUY SPINE INC VIPER PRIME COMP DRIVER, X25; INSTRUMENT COMPRESSION

DEPUY SPINE INC VIPER PRIME COMP DRIVER, X25; INSTRUMENT COMPRESSION
Model Number 286750083
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2021, during the compression and tightening of the innie screw, the tip of the screwdriver (compressor driver x25) broke.Fragments were generated but they were removed easily.It was not possible to perform the compression of the vertebral segment, but the procedure was successfully completed using the usual torque screwdriver.There was no surgical delay.There was no patient consequence.This report is for (1) viper prime comp driver, x25.This is report 1 of 1 for complaint (b)(4).

Brand Name
VIPER PRIME COMP DRIVER, X25
Common Device Name
INSTRUMENT COMPRESSION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13172522
Report Number1526439-2022-00025
Device Sequence Number4624295
Product Code HWN
UDI-Device Identifier10705034507736
UDI-Public(01)10705034507736
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286750083
Device Catalogue Number286750083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS
Patient SexUnknown